Ito calculus and quantisation of Lie bialgebras

HUDSON, R.L., 2005. Ito calculus and quantisation of Lie bialgebras. Annales de l Institut Henri Poincare-Probabilites et Statistiques, 41 (3), pp. 375-390. ISSN 0246-0203

Full text not available from this repository.
Item Type: Journal article
Publication Title: Annales de l Institut Henri Poincare-Probabilites et Statistiques
Creators: Hudson, R.L.
Publisher: Gauthier-Villars/Editions Elsevier
Place of Publication: Paris, France
Date: 2005
Volume: 41
Number: 3
ISSN: 0246-0203
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:05
Last Modified: 19 Oct 2015 14:27
URI: http://irep.ntu.ac.uk/id/eprint/7557

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year